# SDR 02110324

- Difficulty date: April 20, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: DM21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew noted that a section of the emergency floor track lighting was inoperative.  Maintenance personnel secured a loose connector for the emergency floor track lighting.  An operational check was satisfactory and the aircraft was returned to service.
